# SDR UIEA2020021100225

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,795 hours, 11,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 9261840
- Condition: Missing
- Location: Cockpit Evas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EVAS SYSTEM INOP (COCKPIT SMOKE VISION SYSTEM (CSVS) (STC ST00731LA))( TRANSFERRED TO MDDR #124452 PER ATLAS DDG 25-63-06, CAT "D".  LP 1190645: INSTALLED MISSING VELCRO IAW AMM 23-30-01. THIS CLEARS MDDR 124452. PLACARD REMOVED. )
